# SDR MASA200601051

- Difficulty date: April 8, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 19,375 hours, 14,573 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6383 PHX - INBD AND OUTBD GROUND SPOILER MESSAGE ON LANDING.  MAINTENANCE COULD NOT DUPLICATE.  OP'S CHECK GOOD.
